Meghan Posted February 22, 2006 Share Posted February 22, 2006 Hello All - I have been a "lurker" for quite some time but this is my first posting. My mother was diagnosed April 2005 with NSCLC Stage IIIB. She underwent a rigorous radiation/chemo combo followed up by standard Chemo (Gemzar and Carbo). She just had her last PET scan and it shows that all sites (tumor and two spots in left lung and 1 spot in wall of mediastinum of left lung) are resolved or nearly resolved. (The tumor is the only thing termed "nearly resolved" and the indication is that what is left is consistent with scar tissue.) Mom just started on Tarceva on Sunday or Monday morning and almost immediately had stomach cramps, diarrhea, nausea, and a chill (but no fever). I am hoping (as strange as this sounds) that is not the drug but, rather, one of the many bugs that are out there making many people sick in our area. She's feeling better tonight. Should she call her doctor? Has anyone else experienced these side effects (and so quickly)? Will they resolve themselves. Also, anyone else's doctor recommending that they take Tarceva during a time when their scan seems quite good? (Obviously, we cannot know - except through time - whether she is truly cancer-free.) Thanks for the input. God Bless you all! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.